Capitalism, justice and the law

Mackenzie, Iain (1999) Capitalism, justice and the law. Angelaki: Journal of the Theoretical Humanities, 4 (1). pp. 73-80. ISSN 0969-725X. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
Item Type: Article
Subjects: J Political Science
Divisions: Faculties > Social Sciences > School of Politics and International Relations
Depositing User: Iain MacKenzie
Date Deposited: 14 Jun 2009 10:06
Last Modified: 22 Apr 2014 10:44
Resource URI: (The current URI for this page, for reference purposes)
  • Depositors only (login required):